# SDR 05FDEA00762

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361087322290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT LEFT SIDE AT FRAME 12 TO 12A AT FLOOR BOARD LEVEL, AREA HAS CORROSION APPROX 8 INCHES BY 8 INCHES ON RIBS AND STRINGER, STR 44L.  REMOVED SKIN STIFFENER AT LT AVIONICS COMPARTMENT BETWEEN FR 12 AND 12A STR 44L IAW A310-200 DRAWING A536-10873.  INSTALLED REPLACEMENT STIFFENER IAW A310-200 DRAWING A536-10873.
